# SDR AALA202110266596

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 63,421 hours, 24,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR DAMAGED BY JETBRIDGE AND WOULD NOT CLOSE. REPLACED UPPER AND LOWER (AALA202110264621) HINGE FITTINGS WITH NEW IAW AMM 52-11-31, OPS CHECK GOOD.
